Psycho-Babble Medication Thread 1111278

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Abilify causing depression?

Posted by Christ_empowered on July 16, 2020, at 21:52:20

I suspect as much. But...how? I take 20mgs.

 

Re: Abilify causing depression? Christ_empowered

Posted by beckett2 on July 16, 2020, at 23:20:41

In reply to Abilify causing depression?, posted by Christ_empowered on July 16, 2020, at 21:52:20

Hi C_e, this is out of the blue, but I was wondering when you last had your thyroid checked? Not what you were looking for, I know. About Abilify, hopefully, SLS (a long term user) and others will have an answer for you. Kind regards and wear your mask :)

 

Re: Abilify causing depression?

Posted by Christ_empowered on July 17, 2020, at 9:05:37

In reply to Re: Abilify causing depression? Christ_empowered, posted by beckett2 on July 16, 2020, at 23:20:41

that's a high quality suggestion. Thank you! seriously...psych was talking blood work (nothing requires levels, just...making sure I don't die suddenly, I suppose...) recently, so I'll take it up with him at the next appointment.

how are you doing?

 

Re: Abilify causing depression?

Posted by beckett2 on July 19, 2020, at 2:54:10

In reply to Re: Abilify causing depression?, posted by Christ_empowered on July 17, 2020, at 9:05:37

I'm ok, all said. My mood is alright and stable. Surreal, though, this lockdown in our state. We've been homebound since March! Crazy stuff going on, for example, protestors being arrested by unnamed federal thugs. I do my best at avoiding too much news. Thanks for asking! How are you?

 

Re: Abilify causing depression?

Posted by Christ_empowered on July 19, 2020, at 3:20:49

In reply to Re: Abilify causing depression?, posted by beckett2 on July 19, 2020, at 2:54:10

Im... ok. Surreal...excellent word choice. Minimal lockdown here. Sudden upswing in cases, clusters in other states blamed on this lovely state.

Kind of confused. I feel ok, alone or with family. In the community...not so much. Madness exacts a massive social toll, too. Here, I'm fine and dandy. Around family, too. Out there, I'm apparently schizophrenic. Ouch. Is this what drives self isolation? Not that I am complaining. Just...reality, bites.

Mood ok, just...I am increasingly aware of being tranquilized. The orthomolecular people write about this, they say it happens as one recovers. The psych who actually treats me seems more concerned about minimizing my gabapentin intake. I think perhaps I should focus more on gratitude and less on the psych labels, stigma, etc. I am blessed, after all.

Glad you are ok,despite...everything. stability is wonderful. Thanks for your reply.

 

Re: Abilify causing depression?

Posted by Skeletor on July 20, 2020, at 9:32:04

In reply to Re: Abilify causing depression?, posted by Christ_empowered on July 19, 2020, at 3:20:49

Abilify is pro-dopaminergic at low doses between 0 and 5mg. It's antidopaminergic at higher doses. 20mg is a very high dose and highly anti-dopaminergic. Low-Dopamine transmission can cause Depression.

 

Re: Abilify causing depression? Christ_empowered

Posted by beckett2 on July 20, 2020, at 11:59:01

In reply to Re: Abilify causing depression?, posted by Christ_empowered on July 19, 2020, at 3:20:49

It's difficult not to feel like an outsider when one has mental health difficulties, isn't it? :/

> Im... ok. Surreal...excellent word choice. Minimal lockdown here. Sudden upswing in cases, clusters in other states blamed on this lovely state.
>
> Kind of confused. I feel ok, alone or with family. In the community...not so much. Madness exacts a massive social toll, too. Here, I'm fine and dandy. Around family, too. Out there, I'm apparently schizophrenic. Ouch. Is this what drives self isolation? Not that I am complaining. Just...reality, bites.
>
> Mood ok, just...I am increasingly aware of being tranquilized. The orthomolecular people write about this, they say it happens as one recovers. The psych who actually treats me seems more concerned about minimizing my gabapentin intake. I think perhaps I should focus more on gratitude and less on the psych labels, stigma, etc. I am blessed, after all.
>
> Glad you are ok,despite...everything. stability is wonderful. Thanks for your reply.

 

Re: Abilify causing depression?

Posted by phidippus on October 6, 2020, at 4:32:01

In reply to Abilify causing depression?, posted by Christ_empowered on July 16, 2020, at 21:52:20

I had depression as a side effect of Abilify. I was taking 15 mg.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.